# SDR ASAA2013110196274

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,032 hours, 1,291 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Indication
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAP FLAG ON CAPTAIN`S ND.  ACFT GROUNDED.  PERFORMED BITE CHECK OF FMCS NO FAULTS NOTED REF AMM 34-61-801, RESET SYS OPERATES NORMAL NO DEFECTS NOTED.
